# SDR SWAA2015061140597

- Difficulty date: June 3, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 57,450 hours, 45,333 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER CLIP WAS FOUND CRACKED AT BS 360, STRINGER 2L.   R&R THE STRINGER CLIP IAW THE SRM.
